# SDR LC12002F00000

- Difficulty date: August 27, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N163GT
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 2000
- Engine: Lyc IO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Ring
- Part number: TB2042068100
- Condition: Worn
- Location: Nlg
- Part time: 438 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NLG STRUT,  HAD FORE AND AFT AND SIDE TO SIDE PLAY BETWEEN THE HOUSING AND INNER STRUT.  DISASSEMBLED STRUT.  TECH REP ADVISED THAT THERE WERE NO PARAMETERS FOR THIS, REASSEMBLE AND CHECK THE STEERING ARM DIMENSIONS PER SM.  IF GOOD THEN THERE IS NO PROBLEM WITH THE NLG.  ALL CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AFTER WARRANTY DENIAL, ANOTHER MFG REP ADVISED THAT THERE IS A PROBLEM AND WOULD CONTACT FOR A SOLUTION.  ADVISED TO REMOVE THE STRUT AND SHIP TO MFG FOR REPAIR.  MFG ASKED WHY RINGS IN THE STRUT HOUSING WERE NOT CHANGED.  NO TECH DATA FOR REPAIR OF THAT COMPONENT FOUND.  NLG STRUT WAS REPAIRED AND RETURNED BY MFG.
